# SDR ASOA20140410075

- Difficulty date: April 9, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145853
- Aircraft time: 28,431 hours, 21,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14524222003
- Condition: Cracked
- Location: Frames 16-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN OTBD SPLICE ANGLE UNDER FLOOR SUPPORT AT LT OMEGA BEAM BETWEEN FRAMES 16-17. R & R CRACKED SPLICE ANGLE.
